# SDR DALA2024051405165

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 64,613 hours, 30,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 17d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: PASSENGER SEAT 17D ESCAPE PATH LIGHT CONNECTOR DAMAGED. C/A: FWD TO MCO PER MEL 33-50-03A. NO "M" PROCEDURES. PLACARD INSTALLED. (LP: 5490511)
